# SDR DALA2015111807056

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 41,243 hours, 22,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT SHEAR PLATE AT FRAME 69 AND FRAME 70 Y+1732 HAS CORROSION, REMOVED CORROSION AT AREA IAW SRM 51-74-00, DIM: L=2.0", W=1.0", D=.019". NO ESTABLISHED LIMITS IAW SRM, REPLACED 1EA NEW SHEAR PLATE, PN D5347112420200 IAW SRM 51-42-11,
